Invariante holomorphe Funktionen auf reduktiven Liegruppen.

Wolf Barth; Michael Otte

Mathematische Annalen (1973)

  • Volume: 201, page 97-112
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Barth, Wolf, and Otte, Michael. "Invariante holomorphe Funktionen auf reduktiven Liegruppen.." Mathematische Annalen 201 (1973): 97-112. <>.

author = {Barth, Wolf, Otte, Michael},
journal = {Mathematische Annalen},
pages = {97-112},
title = {Invariante holomorphe Funktionen auf reduktiven Liegruppen.},
url = {},
volume = {201},
year = {1973},

AU - Barth, Wolf
AU - Otte, Michael
TI - Invariante holomorphe Funktionen auf reduktiven Liegruppen.
JO - Mathematische Annalen
PY - 1973
VL - 201
SP - 97
EP - 112
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.